English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Gardner's deformations of the Boussinesq equations

MPS-Authors
/persons/resource/persons235574

Kiselev,  Arthemy V.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Kiselev, A. V., & Karasu, A. (2006). Gardner's deformations of the Boussinesq equations. Journal of Physics. A. Mathematical and General, 39(37), 11453-11460.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2C2D-A
Abstract
There is no abstract available